Indian Journal of Nuclear Medicine

REVIEW ARTICLE
Year
: 2021  |  Volume : 36  |  Issue : 2  |  Page : 163--167

Review of adverse reactions associated with the use of common diagnostic radiopharmaceuticals


Bikash Ranjan Meher1, Kanhaiyalal Agrawal2, Gopinath Gnanasegaran3 
1 Department of Pharmacology, All India Institute of Medical Sciences, Bhubaneswar, Odisha, India
2 Department of Nuclear Medicine, All India Institute of Medical Sciences, Bhubaneswar, Odisha, India
3 Department of Nuclear Medicine, Royal Free London NHS Foundation Trust, London, England

Correspondence Address:
Dr. Kanhaiyalal Agrawal
All India Institute of Medical Sciences, Bhubaneswar, Odisha
India

Radiopharmaceuticals are used in the diagnosis and management of various diseases. There are several reports of adverse reactions related to the use of radiopharmaceuticals, though it is not as common as conventional drugs. Adverse reactions related to radiopharmaceuticals have been not widely reported and documented. In this review, we have tried to summarize the adverse reactions associated with some of the commonly used radiopharmaceuticals.


How to cite this article:
Meher BR, Agrawal K, Gnanasegaran G. Review of adverse reactions associated with the use of common diagnostic radiopharmaceuticals.Indian J Nucl Med 2021;36:163-167


How to cite this URL:
Meher BR, Agrawal K, Gnanasegaran G. Review of adverse reactions associated with the use of common diagnostic radiopharmaceuticals. Indian J Nucl Med [serial online] 2021 [cited 2021 Sep 27 ];36:163-167
Available from: https://www.ijnm.in/article.asp?issn=0972-3919;year=2021;volume=36;issue=2;spage=163;epage=167;aulast=Meher;type=0